# SDR HEEA968737

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16938
- Make and model: Bell 206L-1
- Aircraft serial: 45157
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED BY TOWER, INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.  FOUND SWITCH ASSY. INTERMITTENT.  ALSO FOUND POWER OUT LOW AND PHOTOCELL (V301) PHOTOCELL.  REPAIRED.  ADJUSTED PULSE WIDTH AND FREQUENCY. BENCH CHECK GOOD.
